Volume 34, Number 2 October 2005
NZ J. Mathematics Vol. 34, Number 2 (2005)
Here is the table of contents of Volume 34, Number 2 of the New Zealand Journal of Mathematics. You may access each paper by clicking on its title.
Donal O'Regan and Naseer Shahzad: Random approximation and random fixed point theory for random non-self multimaps pp. 103-124
Boris Pavlov and Vladimir I. Kruglov: Symplectic operator-extension techniques and zero-range quantum models pp. 125-142
Walter Roth: Boundedness and connectedness components for locally convex cones pp. 143-158
Yan-Kui Song: On relative star-Lindelöf spaces pp. 159-164
Garry Tee: Surface area and capacity of ellipsoids in n dimensions pp. 165-198